Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goshdarnitalltoheck

Why is this redness happening?

I have used BP for years and Dan's for the past month. My skin is usually fine with it except occasionally it seems to burn my face and the redness sticks around for about 2-3 days before going back to normal. Why is this? and how can I get the redness to go away faster?

Share this post


Link to post
Share on other sites

Yeah me too, I remember i used it for about a year when it was in the tubes. Then when it switched to bottles I got serious and upped the dosage quite a bit and now my face is fairly red... I now seem to be fairly clear of acne but I'm afraid that will end if i go off the BP to see if my face calms down.

I've read other posts about this but the average useless response appears to be: ARE YOU USING AN SPF MOISTURIZER? and: IT SEEMS SUNNY IN YOUR AREA, STAY OUT OF UV RAYS!

Sort of seems plausible but I fear that my skin has just become super sensitive, and that the solution lies in the mystical perfect cleanser/moisturizer combination suited just for me... which of course I'm still searching for. ;(

Right now I'm experimenting with moisturizer first, then BP... probably wont work but ill report in if it does. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×